Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 14, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 2, 2015, 10:25 PM CDT for Barton County, Kansas. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2015, 10:25 PM CDT (03:25 UTC)
- Expired
- Apr 2, 2015, 11:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Barton County, KS
The radar
The Dodge City radar (KDDC), 133 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 11:02 PM CDT | HAIL 0.88 | Pawnee Rock, KS | |
| Apr 2, 11:12 PM CDT | HAIL 1 | Great Bend, KS | TRAINED SPOTTER REPORTS QUARTER SIZE HAIL FALLING IN GREAT BEND ON THE EAST SIDE OF TOWN WHICH WAS PILING UP LIKE SNOW. |
| Apr 2, 11:15 PM CDT | HAIL 0.88 | Great Bend, KS | |
| Apr 2, 11:20 PM CDT | TSTM WND DMG | 3 S Ellinwood, KS | LAW ENFORCEMENT REPORTED SEVERAL POWER POLES SNAPPED IN HALF AND POWER LINES DOWN ACROSS SOUTHEAST BARTON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 9:14 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2130 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
065
WUUS53 KICT 030325
SVRICT
KSC009-030415-
/O.NEW.KICT.SV.W.0014.150403T0325Z-150403T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1025 PM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTON COUNTY IN CENTRAL KANSAS...
* UNTIL 1115 PM CDT
* AT 1024 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASH
VALLEY...MOVING EAST AT 65 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ELLINWOOD...CLAFLIN...PAWNEE ROCK...
ALBERT...OLMITZ...GALATIA...SUSANK...ODIN...GREAT BEND AIRPORT AND
CHEYENNE BOTTOMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3869 9903 3869 9849 3827 9848 3826 9848
3826 9903
TIME...MOT...LOC 0324Z 281DEG 56KT 3825 9924
HAIL...1.00IN
WIND...70MPH
$$
MCGUIRE1 follow-up statement
640
WWUS53 KICT 030406
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1106 PM CDT THU APR 2 2015
KSC009-030415-
/O.CON.KICT.SV.W.0014.000000T0000Z-150403T0415Z/
BARTON KS-
1106 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR BARTON COUNTY...
AT 1106 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ELLINWOOD TO 8 MILES NORTH OF IUKA...MOVING EAST
AT 70 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ELLINWOOD...CLAFLIN...OLMITZ...GALATIA...
SUSANK...ODIN...GREAT BEND AIRPORT AND CHEYENNE BOTTOMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3869 9897 3869 9849 3827 9848 3826 9848
3826 9897
TIME...MOT...LOC 0406Z 276DEG 61KT 3833 9866 3785 9873
HAIL...1.00IN
WIND...60MPH
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 5:45 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Apr 2, 5:45 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 545 PM CDT THU APR 2 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 331 PM CDT THU APR 2 2015 MAIN FORECAST CHALLENGE IS CONVECTIVE CHANCES/TRENDS TONIGHT INTO FRIDAY MORNING. THE QUASI-STATIONARY SURFACE FRONT HAS NUDGED A BIT NORTHWARD AT MID-AFTERNOON ACROSS SOUTHEAST KANSAS TO NEAR WINFIELD IN SOUTH CENTRAL KANSAS. DIURNAL HEATING WILL RESULT IN MLCAPE VALUES AROUND 2000 J/KG IN THE PRESENCE OF STRONG DEEP LAYER SHEAR BY LATE THIS AFTERNOON. WHILE THE CAP CONTINUES TO WEAKEN IT MAY NOT BE UNTIL EARLY EVENING BEFORE CONVECTION INITIATES IN RESPONSE TO INCREASING LOW LEVEL FLOW AHEAD OF THE APPROACHING UPPER TROF. A PERIOD OF SEVERE WEATHER IS POSSIBLE THROUGH MID-EVENING FOR AREAS MAINLY EAST AND SOUTHEAST OF WICHITA. SOME OF THIS CONVECTION WILL FESTER INTO LATE EVENING...BEFORE ANOTHER ROUND OF ELEVATED CONVECTION IS EXPECTED TO EMANATE FROM THE HIGH PLAINS AND MOVE EAST-SOUTHEAST ACROSS CENTRAL KANSAS OVERNIGHT. THIS ACTIVITY WILL ALSO HAVE THE POTENTIAL FOR MARGINALLY SEVERE HAIL AND WIND...BEFORE TRACKING INTO SOUTHEAST KANSAS BY EARLY FRIDAY MORNING. BRISK NORTH WINDS WILL DRIVE MUCH COOLER AND DRIER AIR ACROSS THE AREA DURING FRIDAY...WITH THE ASSOCIATED SURFACE HIGH PRESSURE SETTLING OVER THE CENTRAL PLAINS FRIDAY NIGHT. SOME PATCHY FROST IS POSSIBLE...THOUGH NO HEADLINES ARE PLANNED AS WE ARE STILL ABOUT A WEEK OR SO AWAY FROM OUR USUAL AVERAGE LAST FROST/FREEZE CLIMATOLOGY IN MANY AREAS. MILDER SOUTHERLY WINDS WILL DEVELOP FOR THE REST OF THE WEEKEND WITH MAXS CLOSER TO SEASONAL CLIMO. DARMOFAL .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 331 PM CDT THU APR 2 2015 THE MEDIUM RANGE MODELS CONTINUE TO SHOW A MEAN UPPER TROF DEVELOPING ACROSS THE WESTERN CONUS THROUGH EARLY NEXT WEEK WITH AN INCREASINGLY MOIST SOUTHERLY FLOW ACROSS FAR EASTERN KANSAS. LITTLE CHANGE TO THE GOING FORECAST WILL BE MADE WITH MODEST PRECIP/CONVECTIVE CHANCES TIED TO THE EVENTUAL EASTWARD PROGRESSION OF THE UPPER TROF OR PIECES THEREOF IN THE WEST-SOUTHWEST FLOW ALOFT AND POTENTIAL FOR A COLD FRONT TO VENTURE INTO THE AREA BY MID-WEEK. KED && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 538 PM CDT THU APR 2 2015 STALLED SURFACE FRONTAL ZONE EXTENDS FROM NORTHWEST OK...ACROSS SOUTHEAST KS...TO SOUTHERN MO EARLY THIS EVENING. STRONG INSTABILITY/SHEAR EXISTS ALONG/SOUTH OF THE FRONT AND EXPECTING SCATTERED SEVERE STORMS TO ERUPT EARLY THIS EVENING IN THIS REGION. SOME OF THIS ACTIVITY COULD AFFECT THE CNU TERMINAL WITH HAIL/WINDS. ICT IS JUST NORTH OF THE FRONT AND WILL LEAVE TS MENTION OUT FOR THIS EVENING AND MONITOR TRENDS. ANOTHER BATCH OF CONVECTIVE PRECIPITATION IS EXPECTED TO MOVE EAST-SOUTHEAST OUT OF THE HIGH PLAINS ACROSS KANSAS OVERNIGHT. THIS COULD AFFECT ALL TAF SITES...BUT HIGHER PROBABILITIES FOR CENTRAL/SOUTHEAST KS. STRONG/GUSTY NORTHERLY WINDS WILL DEVELOP FROM WEST TO EAST ACROSS THE FORECAST AREA LATE TONIGHT INTO EARLY FRIDAY MORNING...IN ASSOCIATION WITH STRONG PRESSURE RISES AND COLD AIR ADVECTION. STRATUS SEEMS LIKELY ACROSS MOST OF THE AREA FRIDAY MORNING. EXPECT CLEARING SKIES FROM NORTH TO SOUTH TOWARD MIDDAY INTO AFTERNOON FRIDAY. JMC && .FIRE WEATHER... ISSUED AT 331 PM CDT THU APR 2 2015 INCREASING CHANCES FOR RAIN FROM SHOWERS AND STORMS WILL GIVE SOME AREAS BENEFICIAL WETTING RAINS TONIGHT INTO EARLY FRIDAY. BEST CHANCES APPEAR TO BE OVER CENTRAL INTO SOUTHEAST KANSAS. HOWEVER...THINGS WILL DRY OUT AGAIN OVER THE WEEKEND...WITH GUSTY SOUTH WINDS HELPING TO ELEVATE THE GRASSLAND FIRE DANGER INTO THE VERY HIGH CATEGORY...PRIMARILY FROM THE FLINT HILLS WESTWARD ACROSS CENTRAL KANSAS. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 46 58 35 66 / 40 40 0 0 HUTCHINSON 42 58 33 67 / 50 40 0 0 NEWTON 43 55 34 65 / 60 50 0 0 ELDORADO 46 58 34 66 / 60 50 0 0 WINFIELD-KWLD 49 59 34 66 / 40 30 0 0 RUSSELL 38 56 33 68 / 70 40 0 0 GREAT BEND 39 57 33 67 / 60 40 0 0 SALINA 41 57 33 68 / 70 50 0 0 MCPHERSON 42 56 33 66 / 70 50 0 0 COFFEYVILLE 51 58 34 64 / 60 40 0 0 CHANUTE 49 57 33 64 / 70 60 0 0 IOLA 48 57 33 64 / 70 60 0 0 PARSONS-KPPF 50 58 34 65 / 70 40 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 2, 9:43 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 943 PM CDT THU APR 2 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-040245- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 943 PM CDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHEASTWARD ACROSS THE REGION OVERNIGHT. THE MAIN THREATS WILL BE HAIL UP TO HALF DOLLAR SIZE AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE FOR SNOW MIXED WITH RAIN ACROSS PORTIONS OF CENTRAL KANSAS EARLY FRIDAY MORNING. HOWEVER NO SNOW ACCUMULATION IS EXPECTED. A FEW STORMS MAY LINGER ACROSS SOUTHEAST KANSAS ON FRIDAY MORNING...HOWEVER THEY ARE NOT EXPECTED TO BE STRONG OR SEVERE. A VERY HIGH FIRE DANGER IS POSSIBLE IN RAIN-FREE AREAS FOR MUCH OF SOUTH CENTRAL KANSAS AND THE FLINT HILLS ON FRIDAY...DURING THE MORNING AND EARLY AFTERNOON. VERY HIGH FIRE DANGER IS EXPECTED OVER THE WEEKEND DURING THE AFTERNOON HOURS...FROM THE FLINT HILLS WESTWARD ACROSS CENTRAL KANSAS. THERE WILL BE SLIGHT CHANCES FOR THUNDERSTORMS FROM LATE SUNDAY THROUGH TUESDAY NIGHT...MAINLY ALONG AND EAST OF I-135. CHANCES FOR STORMS WILL INCREASE ACROSS THE ENTIRE AREA BY WEDNESDAY INTO WEDNESDAY NIGHT. THE RISK FOR ORGANIZED SEVERE WEATHER APPEARS TO BE RELATIVELY LOW THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED OVERNIGHT IN CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Apr 2, 7:43 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FUNNEL CLOUD 1 N LABETTE 37.24N 95.18W
04/02/2015 LABETTE KS STORM CHASER
STORM CHASERS REPORT FUNNEL CLOUD WHICH IS A QUARTER OF
THE WAY TO THE GROUND. LOCATION IS APPROXIMATED BASED ON
CIRCULATION AND REPORTS.
&&
VJPLocal storm report, Apr 2, 7:44 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TORNADO 1 N LABETTE 37.24N 95.18W
04/02/2015 LABETTE KS STORM CHASER
STORM CHASER REPORTS TORNADO JUST NORTH OF LABETTE.
&&
VJPLocal storm report, Apr 2, 8:14 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
814 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO 2 S MOUND VALLEY 37.18N 95.40W
04/02/2015 LABETTE KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS TORNADO WHICH DAMAGED A SHED
SOUTH OF MOUND VALLEY.
&&
VJPLocal storm report, Apr 2, 8:33 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL OSWEGO 37.17N 95.11W
04/02/2015 E0.75 INCH LABETTE KS EMERGENCY MNGR
&&
VJPLocal storm report, Apr 2, 9:01 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
901 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL CANEY 37.01N 95.93W
04/02/2015 E0.75 INCH MONTGOMERY KS FIRE DEPT/RESCUE
A DELAYED REPORT FROM FIRE DEPARTMENT WAS PEA TO DIME
SIZE HAIL. TIME IS ESTIMATED FROM RADAR.
&&
VJPSpecial weather statement, Apr 2, 9:46 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
946 PM CDT THU APR 2 2015
KSZ070-071-030330-
WOODSON KS-GREENWOOD KS-
946 PM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
NORTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 1030 PM CDT
* AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR HAMILTON...OR 9 MILES SOUTHWEST
OF MADISON...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
YATES CENTER...HAMILTON AND VIRGIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3787 9565 3792 9631 3810 9631 3812 9596
3804 9596 3804 9564
TIME...MOT...LOC 0244Z 271DEG 29KT 3802 9622
MCGUIREThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:01 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 44 min |
| Apr 2, 7:11 PM CDT | Tornado Warning | ICT | Labette | 49 min |
| Apr 2, 7:34 PM CDT | Special Weather Statement | ICT | Montgomery | 26 min |
| Apr 2, 7:53 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 52 min |
| Apr 2, 8:05 PM CDT | Tornado Warning | ICT | Labette | 40 min |
| Apr 2, 8:12 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 48 min |
| Apr 2, 9:46 PM CDT | Special Weather Statement | ICT | Woodson | 44 min |
| Apr 2, 10:31 PM CDT | Special Weather Statement | ICT | Allen | 44 min |
| Apr 2, 11:16 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Reno, Rice | 39 min |
| Apr 2, 11:42 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, McPherson, Reno, Sedgwick | 63 min |
| Apr 2, 11:49 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 41 min |
| Apr 3, 12:23 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 48 min |
| Apr 3, 12:34 AM CDT | Severe Thunderstorm Warning | ICT | Chase, Harvey, Marion | 31 min |
| Apr 3, 12:56 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 64 min |
| Apr 3, 1:38 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 27 min |
| Apr 3, 1:52 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 38 min |
| Apr 3, 2:02 AM CDT | Tornado Warning | ICT | Labette | 28 min |
| Apr 3, 2:39 AM CDT | Wind Advisory | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 8 hr |
| Apr 3, 3:55 PM CDT | Red Flag Warning | ICT | Barton, Ellsworth, Lincoln, McPherson, Reno, Rice and 2 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.